# SDR AALA20130902002

- Difficulty date: August 30, 2013
- Submitted: September 4, 2013
- Operation: Air carrier
- Aircraft: N663AM
- Make and model: Boeing 757223
- Aircraft serial: 25297
- Aircraft time: 66,317 hours, 23,003 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT MOUNTED EMERGENCY LIGHT AT SEAT 19D INOPERATIVE.  REPAIRED WIRE TO CONNECTOR FOR SEAT MOUNTED EMERGENCY LIGHT AT SEAT 19D.  OPERATIONS CHECKED NORMAL.
